Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Relations between hypersurface cross ratios, and a combinatorial formula for partitions of a polygon, for permanent preponderance, and for non-associative products


Author: Th. Motzkin
Journal: Bull. Amer. Math. Soc. 54 (1948), 352-360
DOI: https://doi.org/10.1090/S0002-9904-1948-09002-4
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 976--984
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 985--989
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 360--365
MathSciNet review: 0024411
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09002-4